Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 20, 2007, 6:43 PM CDT for Taylor County, Wisconsin. It was in force for 77 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2007, 6:43 PM CDT (23:43 UTC)
- Expired
- Jun 20, 2007, 8:00 PM CDT
- In force
- 77 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Taylor County, WI
The radar
The La Crosse radar (KARX), 166 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:50 PM CDT | HAIL 0.88 | Esadore Lake, WI | |
| Jun 20, 6:50 PM CDT | HAIL 1.75 | Esadore Lake, WI | |
| Jun 20, 7:00 PM CDT | HAIL 1.25 | 14 W Westboro, WI | PUBLIC REPORTED QUARTER TO HALF DOLLAR SIZE HAIL |
| Jun 20, 7:10 PM CDT | TSTM WND DMG | 3 Sw Medford, WI | POWER LINES AND TREES DOWN |
| Jun 20, 7:28 PM CDT | TSTM WND DMG | 3 Sw Medford, WI | POWER LINES AND TREES DOWN |
| Jun 20, 7:50 PM CDT | TSTM WND DMG | 2 W Jump River, WI | TREE DOWN AND BLOCKING HIGHWAY 73 |
| Jun 20, 8:08 PM CDT | HAIL 0.75 | Jump River, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 2:10 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1326 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 202342
SVRARX
WIC119-210100-
/O.NEW.KARX.SV.W.0044.070620T2343Z-070621T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
643 PM CDT WED JUN 20 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 800 PM CDT
* AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR JUMP RIVER...OR ABOUT 14 MILES EAST OF
LADYSMITH...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JUMP RIVER AND DONALD AROUND 645 PM...
HANNIBAL AND GILMAN AROUND 650 PM...
THE MILLER DAM FLOWAGE AND POLLEY AROUND 655 PM...
COUNTY ROADS D AND N AND PERKINSTOWN AROUND 700 PM...
KATHRYN LAKE AROUND 705 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$
BROOKS5 follow-up statements
000
WWUS53 KARX 202353
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
650 PM CDT WED JUN 20 2007
WIC119-210100-
/O.CON.KARX.SV.W.0044.000000T0000Z-070621T0100Z/
TAYLOR WI-
650 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TAYLOR COUNTY...
AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES NORTHEAST OF JUMP RIVER...OR 20 MILES
EAST OF LADYSMITH...MOVING EAST AT 35 MPH.
ANOTHER STORM WAS LOCATED NEAR ESADORE LAKE AND HEADING TO THE EAST
SOUTHEAST AT 35 MPH. THIS STORM WILL AFFECT AREAS AROUND THE CITY OF
MEDFORD.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COUNTY ROADS D AND N AND THE MILLER DAM FLOWAGE AROUND 655 PM...
KATHRYN LAKE AND PERKINSTOWN AROUND 700 PM...
HIGHWAY 64 AND COUNTY D D AND THE MONDEAUX FLOWAGE AROUND 705 PM...
ESADORE LAKE AND NORTH TWIN LAKE AROUND 710 PM...
WESTBORO AND CHELSEA AROUND 715 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$
BROOKS000
WWUS53 KARX 202359
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT WED JUN 20 2007
WIC119-210100-
/O.CON.KARX.SV.W.0044.000000T0000Z-070621T0100Z/
TAYLOR WI-
656 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TAYLOR COUNTY...
AT 650 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE HAIL UP TO GOLF BALL SIZE AT ESADORE LAKE. THIS STORM WAS
LOCATED NEAR MEDFORD...MOVING EAST NORTHEAST AT 35 MPH.
OTHER SEVERE STORMS WERE ACROSS THE NORTHERN PARTS OF TAYLOR COUNTY
THAT ARE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$
BROOKS000
WWUS53 KARX 210012
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
712 PM CDT WED JUN 20 2007
WIC119-210100-
/O.CON.KARX.SV.W.0044.000000T0000Z-070621T0100Z/
TAYLOR WI-
712 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TAYLOR COUNTY...
AT 700 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
LARGE HAIL UP TO HALF DOLLAR SIZE. THIS STORM WAS LOCATED NEAR
CHELSEA...OR 12 MILES NORTH OF MEDFORD...MOVING EAST SOUTHEAST AT 35
MPH.
ANOTHER SEVERE STORM THAT WAS PRODUCING HAIL UP TO GOLF BALL SIZE
WAS LOCATED NEAR MEDFORD...MOVING EAST SOUTHEAST AT 35 MPH.
ALSO...THERE WAS ANOTHER STRONG STORM TO THE SOUTHEAST OF JUMP RIVER
MOVING EAST SOUTHEAST AT 35 MPH. THIS STORM COULD PRODUCE NICKEL
SIZE HAIL.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$000
WWUS53 KARX 210035
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT WED JUN 20 2007
WIC119-210100-
/O.CON.KARX.SV.W.0044.000000T0000Z-070621T0100Z/
TAYLOR WI-
733 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TAYLOR COUNTY...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CHELSEA...OR 10 MILES NORTH OF MEDFORD...MOVING EAST AT 50 MPH.
THERE WERE OTHER STRONG STORMS LOCATED IN OTHER PARTS OF TAYLOR
COUNTY THAT ARE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS
THROUGH 8 PM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY M AND JOE MARTIN ROAD AND GAD AROUND 740 PM...
GOODRICH AROUND 745 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$
BROOKS000
WWUS53 KARX 210050
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
750 PM CDT WED JUN 20 2007
WIC119-210100-
/O.CON.KARX.SV.W.0044.000000T0000Z-070621T0100Z/
TAYLOR WI-
750 PM CDT WED JUN 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR TAYLOR COUNTY...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NORTH OF GOODRICH...OR 16 MILES EAST NORTHEAST OF MEDFORD...MOVING
EAST SOUTHEAST AT 35 MPH.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4513 9005 4512 9020 4503 9020 4512 9092
4538 9092 4538 9004
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:30 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 20, 2:30 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT WED JUN 20 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE WEEKEND. A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW DAYS. IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST HWOARX FOR MORE INFORMATION ON THIS. FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL. THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN. THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN 1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER. FOR SAT...NOT MUCH MOVEMENT EITHERWAY WITH THE FRONT...SO PERSISTENT CHANCES ALONG THE FRONT AND TO THE SOUTH. ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER. .LONG TERM...SUNDAY THROUGH WEDNESDAY THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED. && .AVIATION... DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24 HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED UPDATES. COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME. && SHEA .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1206 PM CDT WED JUN 20 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-211100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1206 PM CDT WED JUN 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE TO THE SOUTHEAST. ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT. SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT THROUGH FRIDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jun 20, 5:02 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 NW CHELSEA 45.38N 90.46W
06/20/2007 E0.25 INCH TAYLOR WI LAW ENFORCEMENT
&&
RIECKLocal storm report, Jun 20, 5:11 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
511 PM CDT WED JUN 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 5 N MEDFORD 45.21N 90.35W
06/20/2007 E0.88 INCH TAYLOR WI LAW ENFORCEMENT
&&
RIECKThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:49 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 71 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.